Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 14, 2012Harris County, Talbot County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 14, 2012, 4:11 PM EDT for Harris County, Talbot County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 4:11 PM EDT (20:11 UTC)
Expired
Jun 14, 2012, 4:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

Counties Harris County, GA, Talbot County, GA

The radar

The Atlanta radar (KFFC), 75 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1971 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WWUS82 KFFC 142011
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUN 14 2012

GAZ078-079-142045-
411 PM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TALBOT AND HARRIS COUNTIES UNTIL 445 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF WHITESVILLE-PINE LAKE TO 
PLEASANT HILL. THE LINE OF THUNDERSTORMS WERE MOVING SOUTHWEST AT 5 
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE 
ACROSS TALBOT AND HARRIS COUNTIES THROUGH 445 PM EDT. HEAVY 
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3285 8516 3286 8508 3285 8468 3282 8451
      3275 8437 3261 8445 3265 8486 3266 8510
      3269 8512 3273 8512 3275 8515 3278 8513
      3281 8517 3283 8517
TIME...MOT...LOC 2010Z 270DEG 1KT 3285 8514 3285 8486
          3277 8474 3277 8445

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 2:57 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 14, 2:57 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT THU JUN 14 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS OVER
WEST GA MOVING WEST INTO AL. CURRENT SATELLITE LOOP SHOWS WHAT
APPEARS TO BE THE WEDGE FRONT USHERING IN DRIER AIR FROM THE NW AS
THE RIDGE BUILDS DOWN THE EASTERN SEABOARD. DEWPOINTS ACROSS NE GA
ARE ALREADY DOWN ALMOST 10 DEG SINCE THIS MORNING. HIGH PRESSURE
CENTERED OVER THE NEW ENGLAND STATES WILL CONTINUE TO BUILD DOWN THE
EASTERN U.S. PUSHING DRIER AIR INTO GA THROUGH THE SHORT TERM. WITH
THIS DRIER AIR MOVING IN TEMPS WILL BE AT OR SLIGHTLY BELOW
SEASONAL NORMS.

01

.LONG TERM /SATURDAY THROUGH THURSDAY/...
DRY CONDITIONS EXPECTED THROUGH THE WEEKEND AS RIDGING CONTINUES
TO BECOME MORE DEEPLY ENTRENCHED DOWN THE APPALACHIANS. MOISTURE
RESIDING AROUND THE PERIPHERY OF THE RIDGE WILL SUPPORT SHOWER AND
THUNDERSTORM DEVELOPMENT ACROSS SOUTHERN GEORGIA AND PORTIONS OF
THE TENNESSEE VALLEY THROUGH THE WEEKEND AND INTO EARLY WEEK.
NORTH AND CENTRAL IS EXPECTED TO REMAIN DRY INTO MONDAY...WITH
ONLY SLIGHT CHANCES OF SHOWER AND THUNDERSTORM DEVELOPMENT IN THE
NE GA MOUNTAINS. THROUGH NEXT WEEK...HIGH PRESSURE REMAINS THE
DOMINATE SYNOPTIC FEATURE ALONG THE EAST COAST AND INTO THE
SOUTHEAST...AND MODEL UNCERTAINTY ASSOCIATED WITH DIURNAL
CONVECTIVE ACTIVITY IS HIGH. AS A RESULT...HAVE TENDED TOWARDS THE
DRIER SOLUTIONS...AND HAVE GONE WITH LITTLE OR NO POPS THROUGH THE
EXTENDED PERIOD.

MODEL TEMPERATURES SEEM LOW THROUGH THE EXTENDED WITH GUIDANCE IN
THE UPPER 70S TO LOW 80S. AS A RESULT...HAVE INCREASED HIGHS
THROUGH THE LONG TERM 4-5 DEGREES...CONSISTENT WITH THE PREVIOUS
FORECAST.

31

&&

.AVIATION...
18Z UPDATE...
BACKDOOR DRY WEDGE FRONT IS STABILIZING THE ATMOSPHERE AND
CLEARING THING OUT ACROSS NORTH AND CENTRAL GA. WINDS WILL
CONTINUE OUT OF THE EAST IN THE 5-10KT RANGE. WILL SEE SOME GUST
TO 18KT THROUGH 00Z THIS EVENING. CEILINGS WILL STAY VFR WITH NO
PRECIPITATION OR RESTRICTIONS TO VSBYS EXPECTED.

//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE FOR ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  84  60  83 /   5   5   0   0
ATLANTA         66  84  63  83 /  10   5   0   0
BLAIRSVILLE     61  83  59  80 /   5   5   0   0
CARTERSVILLE    64  85  59  84 /  10   5   5   0
COLUMBUS        69  87  63  88 /  20   5   0   0
GAINESVILLE     64  84  62  82 /   5   5   0   0
MACON           66  88  62  87 /  10   5   0   0
ROME            66  89  60  86 /  10   5   5   0
PEACHTREE CITY  63  85  57  83 /  10   5   0   0
VIDALIA         67  87  66  86 /  10   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....31
AVIATION...01
Hazardous weather outlook, Jun 14, 11:18 AM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 AM EDT THU JUN 14 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1118 AM EDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS EXPECTED...WITH ISOLATED SEVERE STORMS
POSSIBLE.

.SYNOPSIS...
A MOIST AND UNSTABLE AIR MASS REMAINS OVER MUCH OF NORTH AND
CENTRAL GEORGIA. HOWEVER HIGH PRESSURE WITH DRIER AND MORE STABLE
AIR WILL PUSH INTO EAST CENTRAL GEORGIA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS THAT DEVELOP WILL
BE STRONG WINDS...LARGE HAIL...LOCALLY HEAVY RAIN AND OCCASIONAL
LIGHTNING. THE MOST FAVORED TIME FOR DEVELOPMENT WILL BE THIS
AFTERNOON AND EVENING...HOWEVER ISOLATED STORMS COULD DEVELOP THIS
MORNING.

.DISCUSSION...
A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE ACROSS NORTH AND
CENTRAL GEORGIA. DAYTIME HEATING COMBINED WITH NEAR 1600 CAPE THIS
AFTERNOON IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS...A FEW
POSSIBLY SEVERE. THE MOST FAVORED AREA FOR DEVELOPMENT WOULD BE
THE NORTHERN AND WESTERN SIDE OF THE FORECAST AREA AS THE DAY
PROGRESSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTH SUNDAY NIGHT
THROUGH MONDAY NIGHT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 14, 1:23 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EDT THU JUN 14 2012

GAZ052-141830-
123 PM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HEARD COUNTY UNTIL 230 PM EDT...

AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FROLONA THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HEARD COUNTY THROUGH 230 PM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3325 8497 3319 8524 3340 8529 3341 8502
TIME...MOT...LOC 1723Z 040DEG 2KT 3332 8517
Special weather statement, Jun 14, 2:06 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT THU JUN 14 2012

GAZ078-089-090-141900-
206 PM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 300 PM EDT...

AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MIDLAND TO NORTH FORT BENNING. THE LINE OF
THUNDERSTORMS WAS MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 300 PM
EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3266 8510 3268 8510 3267 8474 3253 8468
      3252 8469 3252 8467 3230 8467 3228 8492
      3232 8501 3243 8497 3246 8501 3252 8501
      3264 8511
TIME...MOT...LOC 1806Z 031DEG 1KT 3256 8482 3246 8469
          3241 8481
Special weather statement, Jun 14, 2:25 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT THU JUN 14 2012

GAZ030-141915-
225 PM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN POLK COUNTY UNTIL 315 PM EDT...

AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ESOM HILL...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
POLK COUNTY THROUGH 315 PM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3408 8542 3408 8532 3391 8523 3390 8539
      3394 8540 3405 8543
TIME...MOT...LOC 1826Z 064DEG 3KT 3396 8538
Special weather statement, Jun 14, 3:02 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT THU JUN 14 2012

GAZ102-141945-
302 PM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 345 PM EDT...

AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF LOUVALE...MOVING SOUTHWEST AT 5
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CENTRAL AND WESTERN STEWART COUNTY THROUGH 345 PM EDT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3200 8507 3201 8506 3209 8506 3213 8507
      3219 8501 3220 8498 3221 8498 3223 8497
      3224 8492 3223 8484 3215 8474 3197 8496
      3197 8504
TIME...MOT...LOC 1902Z 051DEG 3KT 3219 8492
Special weather statement, Jun 14, 3:26 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT THU JUN 14 2012

GAZ052-066-142015-
326 PM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HEARD COUNTIES UNTIL 415 PM EDT...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WARES CROSSROADS TO LONG CANE...MOVING WEST
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WESTERN TROUP AND SOUTHERN HEARD COUNTIES THROUGH 415 PM EDT.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3322 8498 3304 8502 3287 8500 3286 8510
      3287 8519 3317 8525 3322 8526
TIME...MOT...LOC 1926Z 076DEG 7KT 3315 8513 3305 8519
          3296 8514
Special weather statement, Jun 14, 4:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUN 14 2012

GAZ078-079-142045-
411 PM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TALBOT AND HARRIS COUNTIES UNTIL 445 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF WHITESVILLE-PINE LAKE TO
PLEASANT HILL. THE LINE OF THUNDERSTORMS WERE MOVING SOUTHWEST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TALBOT AND HARRIS COUNTIES THROUGH 445 PM EDT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3285 8516 3286 8508 3285 8468 3282 8451
      3275 8437 3261 8445 3265 8486 3266 8510
      3269 8512 3273 8512 3275 8515 3278 8513
      3281 8517 3283 8517
TIME...MOT...LOC 2010Z 270DEG 1KT 3285 8514 3285 8486
          3277 8474 3277 8445

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:06 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette39 min
Jun 13, 8:16 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton44 min
Jun 13, 8:20 PM EDTSpecial Weather StatementFFCLumpkin55 min
Jun 13, 8:32 PM EDTSpecial Weather StatementFFCClayton, Fulton58 min
Jun 13, 8:42 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton48 min
Jun 13, 8:49 PM EDTFlash Flood WarningFFCClayton, Fulton6 hr
Jun 13, 9:02 PM EDTFlash Flood WarningFFCCobb, Fulton6 hr
Jun 13, 9:06 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 13, 9:31 PM EDTFlash Flood WarningFFCDeKalb80 min
Jun 13, 9:31 PM EDTSpecial Weather StatementFFCFulton44 min
Jun 13, 10:13 PM EDTSpecial Weather StatementFFCEmanuel62 min
Jun 14, 1:20 AM EDTSpecial Weather StatementFFCSumter25 min
Jun 14, 1:26 AM EDTSpecial Weather StatementFFCDouglas, Fulton34 min
Jun 14, 4:44 AM EDTSpecial Weather StatementFFCTowns31 min
Jun 14, 7:50 AM EDTSpecial Weather StatementFFCBanks25 min
Jun 14, 8:34 AM EDTSpecial Weather StatementFFCBanks, Jackson41 min
Jun 14, 8:35 AM EDTSpecial Weather StatementFFCMadison40 min
Jun 14, 9:26 AM EDTSpecial Weather StatementFFCBarrow34 min
Jun 14, 12:51 PM EDTSpecial Weather StatementFFCHeard39 min
Jun 14, 1:23 PM EDTSpecial Weather StatementFFCHeard67 min
Jun 14, 2:06 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee54 min
Jun 14, 2:23 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee52 min
Jun 14, 2:25 PM EDTSpecial Weather StatementFFCPolk50 min
Jun 14, 3:02 PM EDTSpecial Weather StatementFFCStewart43 min
Jun 14, 3:26 PM EDTSpecial Weather StatementFFCTroup49 min
Jun 14, 4:24 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 14, 4:28 PM EDTSpecial Weather StatementFFCMarion, Schley, Sumter, Webster47 min
Jun 14, 4:54 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Sumter, Webster51 min
Jun 14, 5:17 PM EDTSpecial Weather StatementFFCStewart28 min
Jun 14, 5:18 PM EDTSpecial Weather StatementFFCHarris42 min
Jun 14, 5:20 PM EDTSevere Thunderstorm WarningFFCStewart40 min
Jun 14, 5:40 PM EDTSpecial Weather StatementFFCSchley35 min
Jun 14, 5:57 PM EDTSpecial Weather StatementFFCChattahoochee33 min
Jun 14, 6:11 PM EDTSpecial Weather StatementFFCSchley, Sumter49 min
Jun 14, 7:28 PM EDTSpecial Weather StatementFFCDooly, Pulaski47 min
Jun 14, 7:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Peach41 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.